RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 29, Issue 2  


MATHEMATICS
On the extension of a Rieman–Stieltjes integral
V. Ya. Derr
135
Projection method for solving equations for multidimensional operators with anisotropically homogeneous kernels of compact type
V. M. Deundyak, A. V. Lukin
153
Inverse boundary value problem for the linearized Benney-Luke equation with nonlocal conditions
Ya. T. Megraliev, B. K. Velieva
166
Basis property of a system of eigenfunctions of a second-order differential operator with involution
A. A. Sarsenbi, B. Kh. Turmetov
183
Comparison of triangular fuzzy numbers
V. I. Ukhobotov, I. S. Stabulit, K. N. Kudryavtsev
197

MECHANICS
On an analogy between two plane problems of mechanics in a ring
A. O. Kazakova
211
On limit cycles, resonance and homoclinic structures in asymmetric pendulum-type equation
O. S. Kostromina
228
On periodic motions of a rigid body suspended on a thread in a uniform gravity field
A. P. Markeev
245
Cavitational braking of a cylinder with a variable radius in a fluid after impact
M. V. Norkin
261
On multiple fourth-order resonances in a nonautonomous two-degree-of-freedom Hamiltonian system
O. V. Kholostova
275

CHRONICLE
Nikolai Nikolaevich Nepeivoda. To anniversary
A. P. Beltyukov, A. A. Gryzlov, D. V. Dyugurov, V. A. Zaitsev, N. N. Petrov, S. N. Popova, V. I. Rodionov, Yu. M. Smetanin, A. D. Yashin
295
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020